MathSciNet Relay Station
MathSciNet bibliographic data
MR1194045 (93i:11146) 11T24 (11A07 11L10)
Koike, Masao Hypergeometric series over finite fields and Apéry numbers. Hiroshima Math. J. 22 (1992), no. 3, 461–467.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement